# SDR LR7A08030

- Difficulty date: January 28, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 45,416 hours, 26,043 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Beam
- Part number: 388482
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-3 CHECK, PER JOB CARD HB5301, FOUND LT UPPER MAIN WHEEL WELL LANDING GEAR BEAM FRAME CRACKED AT FS 577, WL236, LBL65.  REPAIR ACCOMPLISHED IAW LAC MEA 382-53-08-006.
